Preadjusted non-parametric estimation of a conditional distribution function
Version of Record online: 14 NOV 2013
© 2013 Royal Statistical Society
Journal of the Royal Statistical Society: Series B (Statistical Methodology)
Volume 76, Issue 2, pages 399–438, March 2014
How to Cite
Veraverbeke, N., Gijbels, I. and Omelka, M. (2014), Preadjusted non-parametric estimation of a conditional distribution function. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 76: 399–438. doi: 10.1111/rssb.12041
- Issue online: 6 FEB 2014
- Version of Record online: 14 NOV 2013
- Interuniversity Attraction Poles research network. Grant Number: P7/06
- Research Fund KU Leuven. Grant Numbers: GOA/07/04, GOA/12/014
- GACR. Grant Number: P201/11/P290
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!